Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On Cerazette. Didn't have periods for a year. Got them last month. Has been watery, dried blood. Suggestions?

Hi I ve been on Cerazette for about 3 years now, had to go on it because I suffer from migraines. I didn t have a period since November 2011 and got one just the day of Xmas 25th 2012 and since then I am bleeding here and there & have really sore cramps in my lower pelvic area. Before perious my breast cup size has grew within the last 6 months and were extremely sore. I had a smear done over year and a half ago & I don t know if I should seek advice in looking whats wrong. Also the bleeding since Xmas has been very watery or dried up blood.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Cerazette is progestin - Desogestrel tablet which has side - effects like amenorrhoea( no periods), irregular bleeding ;heaviness and tenderness in breasts;increased chance of infection.Since you are having these troublesome side effects I'll suggest you to go for another method of contraception for Family Planning.You can try CuT - you need to change it only after 10yrs; and whenever you wish for pregnancy - get it removed and will concieve after 2-3 months.If your family is completed and dont wish for further pregnancy you can get laparoscopic Tubal Ligation . Please let us know which smear test you have done and what's its report.
Answered: Fri, 15 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor